ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the limit matrix obtained in the homogenization of an optimal control problem

Kesavan, S and Rajesh, M (2002) On the limit matrix obtained in the homogenization of an optimal control problem. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 112 (2). pp. 337-346.

[img]
Preview
PDF
full.pdf

Download (197Kb)

Abstract

A new formulation for the limit matrix occurring in the cost functional of an optimal control problem on homogenization is obtained. It is used to obtain an upper bound for this matrix (in the sense of positive definite matrices).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciencs.
Keywords: Homogenization;optimal control;elliptic equations.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ernet.in/id/eprint/15150

Actions (login required)

View Item View Item